# SDR MALA070203

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 22,941 hours, 25,265 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW INITIATED A LOW ENERGY ABORT AFTER BOTH LEFT AND RIGHT TAIL PIPE HOT LIGHTS ILLUMINATED ON TAKEOFF.  RESEALED LT AND RT TAIL PIPE HOT SENSORS AND HARNESS, OPS CHECK PER SAAB JC 2610-302.
